Omega-3 fatty acids have been shown to disrupt inflammation cell signaling pathways by binding to the GPR120 receptor.  This benefit however can be inhibited or even reversed if the ratio of Omega-6 / Omega-3 is too high as Omega-6 serves as a precursor to inflammatory chemicals ( prostaglandin and leukotriene eicosanoids ) in the body.   A high proportion of omega-6 to omega-3 fat in the diet shifts the physiological state in the tissues toward the pathogenesis of many diseases: prothrombotic, proinflammatory and proconstrictive.  Omega-6 competes with Omega-3 for the same rate limiting factor which is required for the health-benefits of Omega-3, directly reducing the action of Omega-3 in addition to pharmacologically counteracting Omega-3 benefits through its own action as a pro-inflammatory agent.
A variety of allergic or allergic-like NSAID hypersensitivity reactions follow the ingestion of NSAIDs. These hypersensitivity reactions differ from the other adverse reactions listed here which are toxicity reactions, . unwanted reactions that result from the pharmacological action of a drug, are dose-related, and can occur in any treated individual; hypersensitivity reactions are idiosyncratic reactions to a drug.  Some NSAID hypersensitivity reactions are truly allergic in origin: 1) repetitive IgE -mediated urticarial skin eruptions, angioedema , and anaphylaxis following immediately to hours after ingesting one structural type of NSAID but not after ingesting structurally unrelated NSAIDs; and 2) Comparatively mild to moderately severe T cell -mediated delayed onset (usually more than 24 hour), skin reactions such as maculopapular rash , fixed drug eruptions , photosensitivity reactions , delayed urticaria , and contact dermatitis ; or 3) far more severe and potentially life-threatening t-cell-mediated delayed systemic reactions such as the DRESS syndrome , acute generalized exanthematous pustulosis , the Stevens–Johnson syndrome , and toxic epidermal necrolysis . Other NSAID hypersensitivity reactions are allergy-like symptoms but do not involve true allergic mechanisms; rather, they appear due to the ability of NSAIDs to alter the metabolism of arachidonic acid in favor of forming metabolites that promote allergic symptoms. Afflicted individuals may be abnormally sensitive to these provocative metabolites or overproduce them and typically are susceptible to a wide range of structurally dissimilar NSAIDs, particularly those that inhibit COX1. Symptoms, which develop immediately to hours after ingesting any of various NSAIDs that inhibit COX-1, are: 1) exacerbations of asthmatic and rhinitis (see aspirin-induced asthma ) symptoms in individuals with a history of asthma or rhinitis and 2) exacerbation or first-time development of wheals or angioedema in individuals with or without a history of chronic urticarial lesions or angioedema.